# SDR CALA9700490

- Difficulty date: April 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68042
- Make and model: Doug DC-10-10
- Aircraft serial: 46901
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 30231R17
- Condition: Inoperative
- Location: Cargo Compt
- Part time: 24,086 hours
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

THE NR 4 SMOKE DETECTOR LIGHT AND CARGO FIRE LIGHT ILLUMINATED WHILE ON APPROACH TO OSA.  THE NR 1 CARGO FIRE EXTINGUISHER WAS DISCHARGED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.   MAINTENANCE FOUND NO EVIDENCE OF FIRE.  THE NR 4 SMOKE DETECTOR WAS REMOVED AND REPLACED.  THE NR 2 SMOKE DETECTOR WAS ALSO REPLACED DUE TO ERRATIC TESTING.  OPERATIONAL CHECKS WERE GOOD.  THE NR 1 CARGO FIRE EXTINGUISHER WAS REMOVED AND REPLACED.  PART TOTAL CYCLES, 7,352.
